# SDR 99ZZZX919

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Belt
- Part number: 440785
- Condition: Malfunctioned
- Location: Cockpit
- Component: Americansfty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRCRAFT FOR AD 98-25-10 AND FOUND NOT APPLICABLE BY NOT BEING INSTALLED.  FURTHER INSPECTION SHOWED 8 OF 84 SEAT BELTS INSPECTED HAD BUCKLES WITH WEAK LATCH SPRINGS.  LATCHES IN BUCKLES WITH WEAK SPRINGS DID NOT FULLY ENGAGE WITH THE BASE.  THE SEAT BELTS SEEMED TO LOCK FIRMLY, BUT THEY WERE NOT LOAD TESTED.  SEAT BELT WAS SENT TO BUCKLE FOR EVALUATION.  RECOMMEND BUCKLES WITH WEAK SPRINGS BE REPAIRED OR REPLACED.
